# SDR 0201345532

- Difficulty date: April 18, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 46,438 hours, 19,227 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING GEAR, CREW RECEIVED LEFT MAIN GEAR DISAGREE AND GEAR DOOR MESSAGE.  CREW CYCLED GEAR AND SAME INDICATION REMAINED.  FLIGHT RETURNED TO DTW AND COMPLETED AN UNEVENTFUL LANDING.  DTW MAINTENANCE PERFORMED OPERATIONAL CHECK PER MM AND COMPLETED 12 NORMAL GEAR SWINGS.  MAINTENANCE CALLED AIRCRAFT OK FOR SERVICE.  NWA MAINTENANCE CONTROL FOLLOWED UP THIS EVENT WITH LOG TO CHANGE GEAR SEQUENCE VALVE AND THE GEAR DOWNLOCK ACTUATOR AS A PRECAUTIONARY MEASURE.
